My girlfriend and I were having sex on the 26th. It's likely that her fluid got on the bed as it had a different white pasty consistency, but it is possible that there was leakage from the base of the condom. We're not sure. She started taking birth control for the first time on the 17th and she started her period on the 15th. The packaging on the birth control claims it will be effective after a week, but her doctor said a month. Would taking plan B be paranoid or logical?
Hi! If your girlfriend was my patient, I would advise her that IF she has taken her birth control pills appropriately, without missing any, she should be OK. Starting the pill with her period should have prevented her from ovulating this cycle, and so should protect her. Taking Plan B would not hurt anything, but would probably be over kill. Over kill is never wrong though, Good luck! Dr B
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.